Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2011, 5:16 PM CDT for Outagamie County, Wisconsin. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 5:16 PM CDT (22:16 UTC)
- Expired
- May 12, 2011, 5:56 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 36 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:21 PM CDT | TSTM WND GST 60 | Greenville, WI | TREE LIMBS DOWN. 1/4 INCH HAIL. |
| May 12, 5:26 PM CDT | HAIL 1.75 | Greenville, WI | |
| May 12, 5:35 PM CDT | HAIL 0.25 | 1 W Appleton, WI | |
| May 12, 5:39 PM CDT | HAIL 0.5 | Appleton, WI | |
| May 12, 5:40 PM CDT | HAIL 0.88 | 1 N Appleton, WI | IN GRAND CHUTE. |
| May 12, 5:42 PM CDT | HAIL 0.5 | Appleton, WI | SLIGHTLY LARGER THAN 1/2 INCH HAIL AT THE INTERSECTION OF MASON AND WISCONSIN IN APPLETON. |
| May 12, 5:46 PM CDT | HAIL 0.5 | Appleton, WI | SLIGHTLY LARGER THAN 1/2 INCH HAIL AT THE INTERSECTIONS OF MEMORIAL AND SEYMOUR AND HIGHWAYS 47 AND OO IN APPLETON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:41 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KGRB 122216
SVRGRB
WIC087-122300-
/O.NEW.KGRB.SV.W.0023.110512T2216Z-110512T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF NEW LONDON...OR 12 MILES NORTHWEST OF APPLETON...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
APPLETON...GREENVILLE...BINGHAMTON...MACKVILLE...KIMBERLY...LITTLE
CHUTE AND FREEDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4440 8873 4450 8819 4428 8818 4424 8853
4424 8869
TIME...MOT...LOC 2216Z 259DEG 32KT 4433 8858
WIND...HAIL 60MPH 1.00IN
$$
RDM3 follow-up statements
065
WWUS53 KGRB 122229
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT THU MAY 12 2011
WIC087-122300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-110512T2300Z/
OUTAGAMIE WI-
529 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OUTAGAMIE COUNTY UNTIL 600 PM CDT...
AT 526 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
APPLETON...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS FREEDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4425 8857 4440 8867 4450 8819 4428 8818
4424 8853
TIME...MOT...LOC 2229Z 259DEG 32KT 4435 8842
WIND...HAIL 60MPH 1.75IN
$$
RDM543
WWUS53 KGRB 122239
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT THU MAY 12 2011
WIC087-122300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-110512T2300Z/
OUTAGAMIE WI-
539 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OUTAGAMIE COUNTY UNTIL 600 PM CDT...
AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF
APPLETON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS
KIMBERLY...FREEDOM AND LITTLE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4424 8851 4428 8852 4440 8860 4450 8819
4428 8818
TIME...MOT...LOC 2239Z 271DEG 13KT 4434 8839
WIND...HAIL 60MPH 1.75IN
$$
RDM090
WWUS53 KGRB 122256
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT THU MAY 12 2011
WIC087-122304-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-110512T2300Z/
OUTAGAMIE WI-
556 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OUTAGAMIE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. THERE MAY STILL BE GUSTY WINDS AND SMALL HAIL.
ADDITIONAL STORMS ARE FORMING IN CALUMET COUNTY...WHICH MAY NEED A
WARNING IF THEY CONTINUE TO STRENGTHEN.
LAT...LON 4424 8851 4428 8852 4440 8860 4450 8819
4428 8818
TIME...MOT...LOC 2254Z 259DEG 32KT 4439 8811
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:03 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 12, 3:03 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CDT THU MAY 12 2011 .SHORT TERM...TONIGHT AND FRIDAY. SURFACE LOW PRESSURE OVER WISCONSIN AND A PAIR OF 500MB LOWS MOVING THE STATE LED TO CONTINUED POPS IN THE FORECAST THROUGH AT LEAST FRIDAY. THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN HALF OF THE STATE AND MOVED NORTH-NORTHEAST EARLY THIS AFTERNOON. A WARM FRONT ACROSS THE AREA THAT WAS MOVING NORTH COMBINED WITH HIGH MUCAPE VALUES WILL RESULT IN CONTINUED THUNDERSTORM DEVELOPMENT. THOUGH SHEAR IS NOT IMPRESSIVE...INSTABILITY MAY BE SUFFICIENT FOR SEVERE STORM DEVELOPMENT THE REST OF THE AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY A PAIR OF UPPER LOWS DUMB BELLING AROUND EACH OTHER BEFORE CONSOLIDATING INTO ONE CENTER ARE THE MAIN WEATHER FEATURES THROUGH MONDAY. THE PROXIMITY OF THE UPPER SYSTEMS WILL KEEP SHOWERS IN THE FORECAST THROUGH SATURDAY NIGHT OR EARLY SUNDAY. THE CLOUDS...NORTHEAST WINDS FROM THE COLD BAY AND LAKE AND SHOWERS SHOULD MAKE FOR A CHILLY DAY SATURDAY WITH HIGHS IN THE 40S TO LOW 50S. THE SHOWERS SHOULD DIMINISH SATURDAY NIGHT OR SUNDAY MORNING. THEN THE GFS AND GEM BRING A LARGE UPPER RIDGE INTO THE NORTHERN GREAT LAKES SUNDAY WHICH WILL BRING DRY AND COOL WEATHER FOR MONDAY THROUGH AT LEAST THURSDAY. THE ECMWF ALSO BRINGS IN UPPER RIDGING EARLY IN THE WEEK BUT IS AT ODDS WITH THE OTHER MODELS IN ROTATING A PIECE OF ENERGY AROUND THE UPPER LOW OVER THE OHIO VALLEY BACK TO THE NORTHWEST DURING THE MIDDLE OF THE WEEK WHICH WOULD BRING THE THREAT OF SHOWERS. WILL DISCOUNT THE ECMWF FOR NOW. THE VERY DRY AIR SHOULD MAKE FOR LARGE DIURNAL TEMPERATURE RANGES. LOWS SHOULD DROP INTO THE 30S IN MOST OF THE AREA MONDAY THROUGH WEDNESDAY MORNINGS WITH 20S IN THE USUAL COLD PLACES. THIS COULD PRODUCE FROST ON ONE OR MORE OF THOSE MORNINGS. && .AVIATION...EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH ISOLATED MVFR CIGS AND IFR VSBYS. EXPECT IFR CIGS AND VSBYS IN STRATUS AND FOG OVERNIGHT...THEN VSBYS IMPROVING TO VFR WITH MVFR STRATUS DURING THE MORNING ON FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE THROUGH FRIDAY. && .MARINE...MARINE DENSE FOG ADVISORY FOR THE BAY AND NEARSHORE WATERS OF LAKE MI. HIGHER DEW POINTS OVER THE COOL WATER CAUSING VSBYS TO DROP ALONG THE SHORE. WILL NEED TO MONITOR FOR TRENDS THE REST OF THE AFTERNOON INTO TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/RDM
Hazardous weather outlook, May 12, 2:12 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 212 PM CDT THU MAY 12 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 212 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY ALSO ACCOMPANY ANY OF THE STORMS THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-131915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 212 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME STORMS COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS. LOW VISIBILITY DUE TO FOG IS EXPECTED OVER THE LAKE AND BAY. A MARINE DENSE FOG ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THIS WEEKEND WITH INCREASING NORTHEAST WIND.
In the hours before
Special weather statement, May 12, 4:37 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 437 PM CDT THU MAY 12 2011 WIZ010-011-013-018-019-021-122300- ONEIDA-FOREST-NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 437 PM CDT THU MAY 12 2011 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE LATE THIS AFTERNOON ACROSS MOST OF NORTHERN WISCONSIN. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. WIZ020-030-031-035>037-045-122300- MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 437 PM CDT THU MAY 12 2011 CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT CENTRAL WISCONSIN LATE THIS AFTERNOON. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. WIZ038-039-048-049-073-074-122300- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 437 PM CDT THU MAY 12 2011 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO EAST CENTRAL WISCONSIN BETWEEN 445 AND 600 PM. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION WAS TO THE EAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. AK
Local storm report, May 12, 4:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL EVERGREEN 44.84N 89.64W
05/12/2011 M0.25 INCH MARATHON WI TRAINED SPOTTER
&&Local storm report, May 12, 4:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 5 NE WESTON 44.95N 89.50W
05/12/2011 E0.50 INCH MARATHON WI PUBLIC
SLIGHTLY LARGER THAN 1/2 INCH HAIL.
&&Local storm report, May 12, 4:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL ROTHSCHILD 44.88N 89.61W
05/12/2011 E1.00 INCH MARATHON WI TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL.
&&Local storm report, May 12, 5:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SCHOFIELD 44.90N 89.59W
05/12/2011 M1.00 INCH MARATHON WI TRAINED SPOTTER
&&Local storm report, May 12, 5:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ROTHSCHILD 44.88N 89.61W
05/12/2011 M1.00 INCH MARATHON WI AMATEUR RADIO
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:48 AM CDT | Marine Dense Fog Advisory | GRB | 27 hr | |
| May 12, 3:32 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 43 min |
| May 12, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 62 min |
| May 12, 4:55 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 50 min |
| May 12, 5:15 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 45 min |
| May 12, 5:49 PM CDT | Areal Flood Advisory | GRB | Marathon | 3 hr |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.